# SDR AALA202205105758

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 57,326 hours, 34,903 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 422082400
- Part serial: 1334
- Condition: Faulty
- Location: Zone 300 - Stabs
- Part time: 15,466 hours, 7,719 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT INTO CLT, AUTOPILOT #2 DISCONNECTED; SOON AFTER, BOTH ELAC'S FAILED. DECLARED AN EMERGENCY AND LANDED SAFELY. TROUBLESHOT PER TSM 27-40-00-810-802-A. REPLACED #2 ELEVATOR AILERON COMPUTER (ELAC) PER AMM 27-93-34 (AALA202205109781) AND REPLACED PITCH TRIM ACTUATOR PER AMM 27-44-57 (AALA202205105758). ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS PER AMM 27-44-57 AND AMM 27-93-00.
